Convexly totally bounded and strongly totally bounded sets. Solution of a problem of Idzik
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 3, p. 341-355
@article{ASNSP_1993_4_20_3_341_0,
     author = {De Pascale, Espedito and Trombetta, G. and Weber, H.},
     title = {Convexly totally bounded and strongly totally bounded sets. Solution of a problem of Idzik},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1993},
     pages = {341-355},
     zbl = {0805.47055},
     mrnumber = {1256072},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_3_341_0}
}
De Pascale, E.; Trombetta, G.; Weber, H. Convexly totally bounded and strongly totally bounded sets. Solution of a problem of Idzik. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 3, pp. 341-355. http://www.numdam.org/item/ASNSP_1993_4_20_3_341_0/

[A/B] C.D. Aliprantis - O. Burkinshaw, Locally solid Riesz spaces, Academic Press, New York, 1978. | MR 493242 | Zbl 0402.46005

[A/DP] J. Appell - E. De Pascale, Su alcuni parametri connessi con la misura di non compattezza di Hausdorff in spazi di funzioni misurabili, Boll. Un. Mat. Ital. (6), 3-B (1984), 497-515. | MR 762715 | Zbl 0507.46025

[B/G] J Banaš - K. Goebel, Measures of noncompactness in Banach spaces, Lecture Notes in Pure and Appl. Math., Marcel Dekker, 60, New York and Basel, 1980. | MR 591679 | Zbl 0441.47056

[B/R] J Banaš - J. Ribeiro, On measures of weak noncompactness, Ann. Mat. Pura Appl. 151 (1988), 213-224. | MR 964510 | Zbl 0653.47035

[D] G. Darbo, Punti uniti in trasformazioni a condominio non compatto, Rend. Sem. Mat. Univ. Padova, 24 (1955), 84-92. | Numdam | MR 70164 | Zbl 0064.35704

[DP/T1] E. De Pascale - G. Trombetta, Fixed points and best approximation for convexly condensing functions in topological vector spaces, Rend. Mat. Appl., (7), 11 (1991), 175-186. | MR 1112371 | Zbl 0724.47034

[DP/T2] E. De Pascale - G. Trombetta, A theorem on best approximations in topological vector spaces, Proceedings of the ASI, 1991. | Zbl 0751.41022

[G/G/M] I.T. Gohberg - L.S. Goldenštein - A.S. Markus, Investigation of some properties of bounded linear operators in connection with their q-norms, Uchen. Zap. Kishinevsk UN-TA, 29 (1957), 29-36.

[G] A. Granas, KKM-maps and their applications to nonlinear problems, The Scottish Book, Ed., R.D. Mauldin, Birkhäuser, Basel and Boston, Mass., 1981, 45-61.

[H1] O Hadzič, Fixed point theory in topological vector spaces, University of Novi Sad, 1984. | MR 789224 | Zbl 0576.47030

[H2] O Hadzič, Some properties of measures of non compactness in paranormed spaces, Proc. Amer. Math. Soc., 102 (1988), 843-849. | MR 934854 | Zbl 0653.47034

[I1] A. Idzik, On γ-almost fixed point theorem. The single valued case, Bull. Polish Acad. Sci. Math., 35 (1987), 461-464. | Zbl 0663.47036

[I2] A. Idzik, Almost fixed point theorems, Proc. Amer. Math. Soc., 104 (1988), 779-784. | MR 964857 | Zbl 0691.47046

[J] H. Jarchow, Locally convex spaces, B.G. Teubner, Stuttgart, 1981. | MR 632257 | Zbl 0466.46001

[K] C. Krauthausen, Der Fixpunktsatz von Schauder in nicht notwendig konvexen Räumen sowie Anwendungen auf Hammerstein'sche Gleichungen, Dokt. Diss. TH Aachen, 1976.

[Ku] K. Kuratowski, Sur les espaces complets, Fund. Math., 15 (1930), 301-309. | JFM 56.1124.04

[R] J. Roberts, Pathological compact convex set in the spaces Lp, 0 1975/ 76, University of Illinois.

[Ro] S. Rolewicz, Metric linear spaces, PWN - Polish Scientific Publishers, Warsawa, 1984. | MR 802450 | Zbl 0573.46001

[Rz] B. Rzepecki, Remarks on Schauder's fixed point principle and its applications, Bull. Polish Acad. Sci. Math., 27, 6 (1979), 473-479. | MR 560183 | Zbl 0435.47057

[S] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math., 2 (1930), 171-180. | JFM 56.0355.01

[T] A. Tychonoff, Ein Fixpunktsatz, Math. Ann., 111 (1935), 767-776. | JFM 61.1195.01 | MR 1513031 | Zbl 0012.30803

[T/W] G. Trombetta - H. Weber, The Hausdorff measure of noncompactness for balls of F-normed linear spaces and for subsets of L0, Boll. Un. Mat. Ital. (6), 5-C (1986), 213-232. | MR 897195 | Zbl 0657.47050

[W] H. Weber, Compact convex sets in non locally convex linear spaces, Note Mat. special volume to the memory of G. Köthe (in print). | MR 1258580 | Zbl 0846.46004